Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have a dark flaky spot on the outer skin of penis shaft. Itching due to dryness. What do you recommend?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2702 Questions
Have a dark flaky spot on the outerskinof penis shaft. I never noticed it before so am not sure if its serious or not. It itches slightly due to dryness only a few times.
Posted Wed, 13 Nov 2013 in Skin Hair and Nails
Answered by Dr. Ilyas Patel 13 hours later
Brief Answer:
Please post the photo of lesion.....

Detailed Answer:

Welcome to H C M.

You are having spot on penile shaft,which is dark and flaky..i.e.mild scaly or crusted. It is dry and slightly itchy.

There so many conditions having such characteristics. So, for perfect advice, you send the photo of the lesion.

However I have to ask few questions..
From how many days you have this lesion?
Anywhere else you have this lesion?
Any family member is having such lesion?
How much large is this lesion?
Is it elevated or flat?
And the color of lesion? Brown or black or else.
Is it enlarging or stable?
Any XXXXXXX or systemic disease?

And please post the photo of lesion on shaft, so that I can help you.


Dr. Ilyas Patel MD

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor